Couldn't find what you looking for?

TRY OUR SEARCH!

recovering from prostate cancer and hormone treatment / radiolgy treatment. Difficulty now getting erection ,viagra helps. Managed an erection now find unable to ejaculate even though i do reach the orgasm. Can you advise any medicine ir treatment. Thank you.

Loading...

Hi Jay,

How was your prostate cancer treated? Was any surgery performed?

It is not uncommon to have ejaculation problems following prostate cancer treatment. The question is, are you having "retrograde ejaculations." After your orgasm, when you urinate, does the urine appear "cloudy?"

Your oncologist or a urologist should be able to provide you answers to your question. Without knowing the specifics of your treatment we can only give general information.

Hope it helps.
Reply

Loading...

Hi Dan, thanks for reply. I had hormone injections and radio therapy over four weeks. Side effects were lousy but i hoped i would return to normal. After orgasm when i nurinate its not cloudy. Thanks again. Jay
Reply

Loading...

Hi Jay,

Retrograde ejaculation is fairly common, that's why I asked. It is possible that this is a result of the radiation therapy. Your doctors should be able to provide answers. In some cases, if it is retrograde ejaculation, medication may help.

Best of luck.
Reply

Loading...

hi Dan,
Many thanks for that info.I am going to arrange appointment to discuss with my doctor. Appreciate your help.
Regards ...Jay
Reply

Loading...